# SDR SWAA2013013112174

- Difficulty date: December 27, 2012
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT ROW 19DEF LOOSE (MARKED).  REBONDED EMERGENCY LIGHT AT SEAT ROW 19DEF IAW SOPM 20-50-12 PAR AI TYPE 71 STEPS (1) THRU (6).
